It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Danielle and Bella - hi!

Danielle, the tiredness side affect should have worn off by now. Do you think maybe your iron is low? I have had more energy on it, and seem to be holding my weight fine, maybe even a bit better. Maybe you should check with your doctor? Some people write that it makes them VERY hungry - thank God that's not the case with me! I would get off of it in a split second.

Bella, good for you - starting it is a brave thing. It is smart to start off with the half dose. I should have done that too, but my doc didn't tell me I could do that. I probably would have done better adjusting with the side affects if I had done that.

Good luck to both of you!





All times are GMT -7. The time now is 03:32 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!